Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A matrix inequality

Author: H. O. Cordes
Journal: Proc. Amer. Math. Soc. 11 (1960), 206-210
MSC: Primary 46.00; Secondary 15.00
MathSciNet review: 0112048
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Sur une inégalité de E. Heinz, Math. Ann. vol. 126 (1953) pp. 75-78.
  • [2] E. Heinz, Beiträge zur Störungstheorie der Spektralzerlegung, Math. Ann. vol. 123 (1951) pp. 415-438.
  • [3] -, On an inequality for linear Operators in a Hilbert space, Report of an International Conference on Operator Theory and Group Representations, Arden House, Harriman, N. Y., 1955, pp. 27-29. Publ. 387, National Academy of Sciences, National Research Council, Washington, D. C., 1955.
  • [4] T. Kato, Notes on some inequalities for linear operators, Math. Ann. vol. 125 (1952) pp. 208-212.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00, 15.00

Retrieve articles in all journals with MSC: 46.00, 15.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society